# SDR DALA2017052504231

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 113,030 hours, 13,700 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO AIRFRAME VIBRATIONS.  REPLACED SPOILER CONTROL PACKAGE IAW AMM.
